Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Infant having cough, high temperature, use ibuprofen, no relief. What should i do?

my 9 month old has been ill with a cough for 3 weeks now and in the past 3 days has had a high temp that i cant bring down with calpol im having to use ibuprofen aswel. he has also had wax runnong out of his ear after his nap for 2 days and is sick everytime i feed him. he has seen a doctor who just said its a virus but i would like a second oponion
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.
your child has an infection of the ear which is causing the drainage from a ruptured eardrum or through a ventilation tube.

i would suggest you to start anti-biotics after referencing with an ENT specialist.
as for the fever,you can give your child Meftal-P will decrease the temperature immediately.

continue tepid sponging and calpal..

the symptoms should subside in 5 days time.

thank you,
wishing you good health.

Answered: Fri, 28 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor